Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Coincidence Points for Expansive Maps in Cone Metric Spaces
Current Issue
Volume 3, 2015
Issue 3 (June)
Pages: 66-69   |   Vol. 3, No. 3, June 2015   |   Follow on         
Paper in PDF Downloads: 35   Since Aug. 28, 2015 Views: 1912   Since Aug. 28, 2015
Authors
[1]
K. Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.
Abstract
In this paper, we prove a coincidence point theorem for expansive two self-mappings in cone metric spaces. Our result improves and extends the results of W. Shatanawi, F. Awawdeh [W. Shatanawi, F. Awawdeh, Some fixed and coincidence point theorems for expansive maps in cone metric spaces, Fixed Point Theory and Applications, 19(2012) 1-10].
Keywords
Coincidence Point, Cone Metric Space, Fixed Point
Reference
[1]
M. Abbas, G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008) 416-420.
[2]
M. Abbas,B. E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 22(2009)511-515.
[3]
I. Altun, G. Durmaz, Some fixed point theorems on ordered cone metric spaces, Rend. Ciric. Mat. Palermo 58(2009) 319-325.
[4]
M. Arshad, A. Azam, I. Beg, Common fixed points of two maps in cone metric spaces, Rend. Ciric. Mat. Palermo. 57(2008)433-441.
[5]
M. Arshad,A.Azam, P.Vetro, Some common fixed point result in cone metric spaces, Fixed Point Theory and Applications, 11(2009)(Article ID 493965).
[6]
L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2007)1468-1476.
[7]
D. IIic,V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341(2008)876-882.
[8]
M. Rangamma and K. Prudhvi, Common fixed points under contractive conditions for three maps in cone metric spaces, Bulletin of Mathematical Analysis and Applications, Volume 4 Issue 1 (2012) 174-180
[9]
I. Sahin, M. Telci, Fixed points of contractive mappings on complete cone metric spaces, Hacet J. Math. Stat. 38(2009) 59-67.
[10]
I. Sahin, M.Telci, A theorem on common fixed points of expansive type mappings in cone metric spaces, An. St.Univ. Ovidius Constanta, 18(2010) 329-336.
[11]
W.Shatanawi, Some common coupled fixed point results in cone metric spaces, Int. J. Math. Anal. 4(2010)2381-2388.
[12]
W.Shatanawi, F.Awawdeh, Some fixed and coincidence point theorems for expansive maps in cone metric spaces, Fixed Point Theory and Applications, 19(2012) 1-10.
[13]
P.Vetro, Common fixed points in cone metric spaces, Rend. Ciric. Mat. Palermo. 56(2010) 464- 468.
[14]
SZ.Wang, BY.Li,ZM.Gao, K.Iseki, Some fixed point theorems on expansion mappings, Math. Japon. 29(1984)631-636.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved